Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Been suffering from pain and swelling in lower stomach with yellow urine. Had UTI. Am I okay?

Hi Doctor, I am been suffering from same kind of pain and swelling in the lower stomach which I had suffered earlier and was recognized as UTI by Doctor and was cured after taking Levotas 500mg for 5 days. This time I had already took three tabs in three days but still I can feel swelling in lower stomach . Mostly noticeable during the evening .Very little pain in stomach and during Urination .Urine is yellow pale since last one week or so. I read some article indicate bladder cancer , Please help I am very scared and about to loose by heartbeat . Thanks Pranav
Asked On : Mon, 28 Jan 2013
Answers:  2 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Pathologist and Microbiologist 's  Response
hi there, you may have suffered from UTI in the previous episode and taking levotas is acceptable but why have you started taking it again without any confirmation of UTI. You need to get your urine examined for routine and microscopy along with culture and senstivity to confirm any infection. Cytology of urine will help in ruling out ca bladder.Pale yellow colour of urine is acceptable and do not signify any pathology. Drink plenty of fluids and if you are a smoker then quit smoking as that is associated with an increased incedence of ca Bladder besides lung and the oral cavity. Get investigated and treated instead of getting paranoid and scared. Take care.
Answered: Mon, 28 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Internal Medicine Specialist Dr. Akhilesh Dubey's  Response
Welcome to HCM,
You have suffered UTI recently and was treated by antibiotics although it is possible to have UTI again but please do not take treatment by yourself same medicine as it may harm.
You need to see a doctor and test for urine and Culture and sensitivity for proper antibiotics to be given.
Apart from UTI there are many causes for pain in abdomen and yellow urine for example hepatitis and even many drugs can cause it so please do not worry just visit a doctor and after proper examination and investigation you will be treated and will be normal in some time.
If you take tobacco please stop it, possibility of bladder cancer depend on your age and if blood is there in urine then a Ultrasonography and cystoscopy with biopsy may be required.
Please take care
Good Luck
Answered: Mon, 28 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor